# SDR YTRA2016062417601

- Difficulty date: June 24, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N410RL
- Make and model: Bell 206L-4
- Aircraft serial: 52310
- Aircraft time: 10,048 hours
- System (JASC): 2700 · Flight Control System
- Part: Control Tube
- Part number: 206001193001
- Part serial: US976
- Condition: Debonded
- Location: Zone 200
- Part time: 482 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL TUBE IS DEBONDED FROM CLEVIS.
